Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Regular regions for the heat equation

Watson Bryan Fulks

Vol. 7 (1957), No. 1, 867–877
Mathematical Subject Classification
Primary: 35.0X
Milestones
Received: 15 September 1955
Revised: 24 February 1956
Published: 1 March 1957
Authors
Watson Bryan Fulks